EconPapers    
Economics at your fingertips  
 

On the Formal Integrability Problem for Planar Differential Systems

Antonio Algaba, Cristóbal García and Jaume Giné

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We study the analytic integrability problem through the formal integrability problem and we show its connection, in some cases, with the existence of invariant analytic (sometimes algebraic) curves. From the results obtained, we consider some families of analytic differential systems in , and imposing the formal integrability we find resonant centers obviating the computation of some necessary conditions.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/482305.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/482305.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:482305

DOI: 10.1155/2013/482305

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:482305